Computation of molecular integrals over Slater-type orbitals. VIII. Calculation of overlap integrals with different screening parameters using series expansion formulas for Slater-type orbitals


Guseinov I., Mamedov B., Oner F., Huseyin S.

JOURNAL OF MOLECULAR STRUCTURE-THEOCHEM, vol.545, pp.265-270, 2001 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 545
  • Publication Date: 2001
  • Doi Number: 10.1016/s0166-1280(01)00410-9
  • Journal Name: JOURNAL OF MOLECULAR STRUCTURE-THEOCHEM
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.265-270

Abstract

Using expansion formulas for the Slater-type orbitals (STOs) obtained by the one of authors [Phys. Rev. A 31 (1985) 2851] the two-center overlap integrals with different screening parameters are expressed through the overlap integrals with the same screening parameter. The series representation of overlap integrals obtained in this paper is useful for small differences of the exponential parameters. For large differences of the exponential parameters the convergence of the infinite series becomes rather slow. (C) 2001 Elsevier Science B.V. All rights reserved.